10.1002/(sici)1096-9853(199709)21:9<653::aid-nag894>3.0.co;2-5
Doi:
10.1002/(sici)1096-9853(199709)21:9<653::aid-nag894>3.0.co;2-5
Title:
Short Communication: A numerical method for diffusive transport with moving boundaries and discontinuous material properties
Author:
Li, Zhilin; McTigue, David F.; Heine, Jan T.
Year: 1997
Month: 09
Volume: 21
Issue: 9
First_page: 653
Last_page: 662
Journal:
International Journal for Numerical and Analytical Methods in Geomechanics
Issnp: 0363-9061
Issne: 1096-9853
Md5: 0ce015531664efec8a00caf03a7d2578
Filesize: 118933
Timeadded: 2014-08-31 21:33:20
Journalid: 9917
Original Link: https://www.wenrao.com/i/32jYFo21asnxg8nJv
用户也喜欢
下载榜